# SDR ASAA2022070438961

- Difficulty date: July 4, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 48,770 hours, 14,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 7024091008
- Condition: Missing
- Location: L Overwing Exit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER (NEAR FLOOR) MISSING AT 16A. GROUNDED - YES. R&R EXIT SIGN LIGHT ASSY AT 16A OPS CK NORMAL REF B737-800 AMM 33-51-01-960-802.
